Please use this identifier to cite or link to this item: http://dx.doi.org/10.25673/119328
Title: Multi-valued variational inequalities for variable exponent double phase problems : comparison and extremality results
Author(s): Carl, SiegfriedLook up in the Integrated Authority File of the German National Library
Le, Vy KhoiLook up in the Integrated Authority File of the German National Library
Winkert, PatrickLook up in the Integrated Authority File of the German National Library
Issue Date: 2025
Type: Article
Language: English
URI: https://opendata.uni-halle.de//handle/1981185920/121286
http://dx.doi.org/10.25673/119328
Open Access: Open access publication
License: (CC BY 4.0) Creative Commons Attribution 4.0(CC BY 4.0) Creative Commons Attribution 4.0
Journal Title: Journal of elliptic and parabolic equations
Publisher: Springer International Publishing AG
Publisher Place: Cham
Volume: 11
Issue: 1
Original Publication: 10.1007/s41808-025-00319-6
Page Start: 223
Page End: 264
Appears in Collections:Open Access Publikationen der MLU

Files in This Item:
File Description SizeFormat 
s41808-025-00319-6.pdf586.51 kBAdobe PDFThumbnail
View/Open